Solution of fractional differential equations by using differential transform method

Arikoglu A., Ozkol I.

CHAOS SOLITONS & FRACTALS, vol.34, no.5, pp.1473-1481, 2007 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 34 Issue: 5
  • Publication Date: 2007
  • Doi Number: 10.1016/j.chaos.2006.09.004
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.1473-1481
  • Istanbul Technical University Affiliated: No


In this study, we implement a well known transformation technique, Differential Transform Method (DTM), to the area of fractional differential equations. Theorems that never existed before are introduced with their proofs. Also numerical examples are carried out for various types of problems, including the Bagley-Torvik, Ricatti and composite fractional oscillation equations for the application of the method. The results obtained are in good agreement with the existing ones in open literature and it is shown that the technique introduced here is robust, accurate and easy to apply. (c) 2006 Elsevier Ltd. All rights reserved.